Annals of Thoracic Medicine
CASE REPORT
Year
: 2008  |  Volume : 3  |  Issue : 4  |  Page : 149--151

Isoniazid- and ethambutol-induced psychosis


R Prasad, Rajiv Garg, Sanjay Kumar Verma 
 Department of Pulmonary Medicine, CSM Medical University, UP, Lucknow - 226 003, India

Correspondence Address:
R Prasad
Department of Pulmonary Medicine, C.S.M. Medical University, Lucknow - 226 003
India

Most cases of antituberculous agent-associated psychoses were caused by isoniazid (INH), with ethambutol (EMB)-induced psychosis being rare. The concomitant occurrence of INH- and EMB- induced psychosis and in a single individual is extremely uncommon. We report a case of 28-year-old male who developed psychotic symptoms on start of EMB initially and later on INH also. He was prescribed rifampicin, pyrazinamide, and ofloxacin and had no further psychotic symptoms.


How to cite this article:
Prasad R, Garg R, Verma SK. Isoniazid- and ethambutol-induced psychosis.Ann Thorac Med 2008;3:149-151


How to cite this URL:
Prasad R, Garg R, Verma SK. Isoniazid- and ethambutol-induced psychosis. Ann Thorac Med [serial online] 2008 [cited 2020 Nov 26 ];3:149-151
Available from: https://www.thoracicmedicine.org/article.asp?issn=1817-1737;year=2008;volume=3;issue=4;spage=149;epage=151;aulast=Prasad;type=0